MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. CLEARVIEW PBP2A SA CULTURE COLONY TEST; SYSTEM, TEST, GENOTYPIC DETECTION, RESISTANT MARKERS, STAPHYLOCOCCUS COLONIES

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. CLEARVIEW PBP2A SA CULTURE COLONY TEST; SYSTEM, TEST, GENOTYPIC DETECTION, RESISTANT MARKERS, STAPHYLOCOCCUS COLONIES
Catalog Number 893-000
Medical Device Problem Codes Leak/Splash (1354); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remainder of the investigation remains in progress.A supplemental report will be provided after completion.H3 other text : single-use, device discarded.
 
Event or Problem Description
The customer reported two (2) reagent and sample exposure to the skin with the clearview pbp2a sa culture colony test performed on (b)(6) 2023.This mfr.Report addresses event one (1) of two (2).Per the customer, the tube holding the reagent and sample "self-ejected" from the support tray, which caused the sample and reagent of the clearview pbp2a sa culture colony test to splash onto the countertop and onto the intact skin of the lab technician.The tray was on a flat sterile surface.The customer stated an allergic test was not initiated.The customer confirmed there was no patient harm due to the exposure.Additionally, the customer confirmed there was no delay or impact in their treatment.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi: (b)(4).The remainder of the investigation remains in progress.A supplemental report will be provided after completion.H6:medical device problem code , d4 - unique identifier (udi) # h3 other text : single-use, device discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 234603w with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 893-000 / lot 234603w.The lot met the required release specifications.A review of the complaints reported as structural issues (packaging) (confirmed and unconfirmed, conflicting results) related to kit lot 234603w showed that the complaint rate is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue.H3 other text : single-use, device discarded.

Brand Name
CLEARVIEW PBP2A SA CULTURE COLONY TEST
Common Device Name
SYSTEM, TEST, GENOTYPIC DETECTION, RESISTANT MARKERS, STAPHYLOCOCCUS COLONIES
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key17565993
Report Number1221359-2023-01334
Device Sequence Number15167197
Product Code MYI
UDI-Device Identifier10811877011238
UDI-Public10811877011238
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K133851
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Catalogue Number893-000
Device Lot Number234603W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer08/31/2023
10/06/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date09/05/2023
10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Patient EthnicityNon Hispanic